# SDR UHLA201508280676

- Difficulty date: August 28, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N958WH
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 15,762 hours, 11,708 cycles
- System (JASC): 5240 · Service Doors
- Part: Cable
- Condition: Not Reported
- Location: R2 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR HARD TO ARM.  R & R R2 DOOR FLEXBALL CABLE IAW AMM 52-42-40.  OPS CHECK GOOD.
